MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD X-TRA TRACTION SHOE COVER, XL, BLUE; PROTECTIVE APPAREL

O&M HALYARD, INC. HALYARD X-TRA TRACTION SHOE COVER, XL, BLUE; PROTECTIVE APPAREL
Model Number 69254
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event was not available for return.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard x-tra traction shoe cover, xl, blue.The complaint shoe cover is contract manufactured by hubei xinxin non-woven co., ltd (fda registration number: (b)(4).A supplier corrective action (scar) was submitted to the manufacturer on february 5, 2025.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
A safety event slip/fall occurred while wearing the shoe covers.The customer alleged this incident was due to placing too much weight on the heel of the shoe cover.A questionnaire was sent to customer on february 6, 10, and 13th to acquire more details about reported incident.No response has been received yet.
 
Additional Manufacturer Narrative
No samples were available for evaluation.A device history record (dhr) review revealed no abnormalities, incoming, in-process and final inspections were completed without deviations.All results were within specification limits.The customer has confirmed that previously the cleaning team was wet and dry mopping the area, there was less feedback indicating slippage during that time.The customer made a statement in response email indicating this incident was due to placing too much weight on the heel of the shoe cover.There have been no changes to the glue supplier.A wear test for 15 minutes is conducted for each lot manufactured.Some retained samples from lot number hx24165657 were evaluated.The samples were sent to lab for static and kinetic friction test.The test results were greater than 0.6, meeting the specification acceptance criteria.The manufacturer has implemented additional testing in the cutting workshop.The manufacturer has increased the amount of glue applied on the fabric to ensure that the individual friction coefficient value can reach 0.7.There is a caution warning on the product that states, "the risk of slipping exists, especially on waxed floor or wet floors." this product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD X-TRA TRACTION SHOE COVER, XL, BLUE
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town xiantao
hubei, china 43301 8
CH   433018
Manufacturer Contact
nichole coggins
1220 old alpharetta rd.
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21397688
Report Number3014421917-2025-00006
Device Sequence Number9199595
Product Code FXP
UDI-Device Identifier30680651692543
UDI-Public30680651692543
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number69254
Device Catalogue Number69254
Device Lot NumberHX24165657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown